# SDR SWIA202156876

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lt Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH TRU BAY FLOOR CRACKED AT FS193 (MARKED).   (C-CHECK) RO 3/10/2021    REPAIRED LH TRU BAY FLOOR AT FS193 REF BOMBARDIER REO 601R-53-11-111 REV NC DATED 98-03-18 AND MHIRJ REO 601R-53-11-3659 REV-- DATED 2021-02-15 . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINIUATION CARD FOR DETAIL
